Alert archive / Indiana / Storm Warnings in 2009

Storm Warning 1, NWS Northern Indiana

September 27, 2009

NWS Northern Indiana issued this storm warning at Sep 27, 2009, 3:19 PM EDT. It took effect at Sep 27, 2009, 11:00 PM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 27, 2009, 3:19 PM EDT (19:19 UTC)
In effect from
Sep 27, 2009, 11:00 PM EDT
Expired
Sep 28, 2009, 9:59 PM EDT
In force
23 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WHUS73 KIWX 271919
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
319 PM EDT SUN SEP 27 2009

LMZ043-046-280330-
/O.EXT.KIWX.SC.Y.0042.000000T0000Z-090928T0300Z/
/O.UPG.KIWX.GL.W.0015.090928T0000Z-090930T0000Z/
/O.NEW.KIWX.SR.W.0001.090928T0300Z-090929T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
319 PM EDT SUN SEP 27 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
STORM WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM EDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
11 PM EDT THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

INTENSIFYING LOW PRESSURE DROPPING SOUTHEASTWARD OUT OF SOUTHERN
CANADA WILL LEAD TO INCREASING WINDS AND WAVES FROM THIS AFTERNOON
THROUGH TUESDAY AND POSE A SIGNIFICANT THREAT TO SMALL CRAFT.
WINDS WILL STRENGTHEN TO GALES THIS EVENING AND TO STORM FORCE BY
MONDAY MORNING...AND PERSIST THROUGH TUESDAY. WAVES ARE EXPECTED TO BUILD
IN EXCESS OF 15 FEET.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
045 
WHUS73 KIWX 280317
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1117 PM EDT SUN SEP 27 2009

LMZ043-046-281130-
/O.EXP.KIWX.SC.Y.0042.000000T0000Z-090928T0300Z/
/O.CON.KIWX.SR.W.0001.000000T0000Z-090929T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1117 PM EDT SUN SEP 27 2009

...STORM WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING. A
STORM WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

INTENSIFYING LOW PRESSURE DROPPING SOUTHEAST OUT OF SOUTHERN
CANADA WILL LEAD TO INCREASING WINDS AND WAVES OVERNIGHT THROUGH
MONDAY AND EVEN INTO TUESDAY. CONDITIONS WILL POSE A SIGNIFICANT
THREAT TO SMALL CRAFT. GALE FORCE WINDS WILL STRENGTHEN WITH GUSTS
TO STORM FORCE 50 KNOTS EARLY MONDAY MORNING. STRONG WINDS WILL 
PERSIST THROUGH TUESDAY. WAVES ARE EXPECTED TO BUILD IN EXCESS OF
15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
231 
WHUS73 KIWX 280723
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
323 AM EDT MON SEP 28 2009

LMZ043-046-281600-
/O.CON.KIWX.SR.W.0001.000000T0000Z-090929T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
323 AM EDT MON SEP 28 2009

...STORM WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

INTENSIFYING LOW PRESSURE DROPPING SOUTHEASTWARD OUT OF NORTHERN
LAKE SUPERIOR WILL LEAD TO INCREASING WINDS AND WAVES THIS
MORNING AND LASTING INTO TUESDAY. CONDITIONS WILL POSE A
SIGNIFICANT THREAT TO SMALL CRAFT. GALE FORCE WINDS WILL
STRENGTHEN WITH GUSTS TO STORM FORCE 50 KNOTS EARLY MONDAY
MORNING. STRONG WINDS WILL PERSIST THROUGH TUESDAY. WAVES ARE
EXPECTED TO BUILD IN EXCESS OF 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
748 
WHUS73 KIWX 282118
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT MON SEP 28 2009

LMZ043-046-290530-
/O.CON.KIWX.SR.W.0001.000000T0000Z-090929T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
518 PM EDT MON SEP 28 2009

...STORM WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

DEEP LOW PRESSURE DROPPING NEAR LAKE HURON WILL CONTINUE TO BRING
STRONG WINDS AND HIGH WAVES ACROSS LAKE MICHIGAN TONIGHT INTO
TUESDAY MORNING. GALE FORCE WINDS WITH GUSTS TO STORM FORCE OF 50
KNOTS WILL WILL CONTINUE TONIGHT. WAVES IN EXCESS OF 15 FEET WILL BE
POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
282 
WHUS73 KIWX 290159
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
959 PM EDT MON SEP 28 2009

...WINDS SLOWLY SUBSIDING ACROSS LAKE MICHIGAN...

.DEEP LOW PRESSURE OVER NORTHERN LAKE HURON WILL CONTINUE TO DRIFT
EAST OVER THE NEXT 24 HOURS. AS IT DOES WINDS WILL CONTINUE TO
DIMINISH WITH GALE FORCE WINDS STILL EXPECTED INTO TUESDAY NIGHT. 

LMZ043-046-291000-
/O.CAN.KIWX.SR.W.0001.000000T0000Z-090929T1200Z/
/O.NEW.KIWX.GL.W.0016.090929T0159Z-090930T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
959 PM EDT MON SEP 28 2009

...GALE WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT TUESDAY. THE
STORM WARNING HAS BEEN CANCELLED. 

SUSTAINED WINDS TO 35 KNOT GALES WILL CONTINUE INTO TUESDAY NIGHT. OCCASIONAL
GALE FORCE GUSTS IN THE 40 TO 45 KNOT RANGE WILL BE POSSIBLE INTO
THE OVERNIGHT HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this storm warning went out at Sep 27, 7:09 AM EDT, 8 hours 10 minutes earlier.

Area forecast discussion, Sep 27, 7:09 AM EDT, 8 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
709 AM EDT SUN SEP 27 2009

...THE WINDS OF CHANGE ARE UPON US...

.AVIATION...
DENSE FG HAD FORMED AS THOUGHT ALTHOUGH VARIABLE IN TEMPORAL
COVERAGE OWING TO LIGHT GRADIENT FLW BEHIND DEPARTING IMPULSE AND
AHD OF STG SYS COMING OUT OF CANADA THIS MORNING. REGARDLESS
IMPROVEMENT WILL BE RAPID GIVEN SUBSIDENCE DRYING ALOFT BEHIND LEAD
SW AND INCREASING GRADIENT FLW AHD OF NXT SYS. THUS OUTSIDE SHRT
DURATION IFR/LIFR WINDOW EARLY...VFR CONDS WILL SUFFICE UNTIL LATE
EVENING.

&&

.SHORT TERM...
AFT A RELATIVELY QUITE LT SUMMER PATTN...BEGINNING OF FALL TO COME
IN WITH A BLAST.

MORNING VAPOR MARKS A VIGOROUS NRN STREAM SW TROUGH AMPLIFYING SEWD
OUT OF SRN CANADA AND WHICH LOOKS TO MAKE A BEELINE TWD SW LWR MI BY
MON AM. STG CDFNT IN ASSOCN/W THIS SYSTEM WILL INTENSIFY FURTHER AS
MID LVL TROUGH EXPLODES W/200+ METER HGT FALLS OVERNIGHT. THIS WILL
YIELD QUITE AN ISOLLABARIC SURGE LT TONIGHT AND MON AM AS 20MB
RISE/FALL COUPLET CROSS CWA IN CONCERT W/FROPA AND DEEP CAA WING
SWEEPING IN FM THE NW. GREAT MIXING POTENTIAL W/DEEP LL CHANNEL FLW
ALG S/SW PERIPHERY OF INTENSE CYCLONE AND ACCENTUATED BY STEEP LL
LAPSE RATE PLUME ESP IF SOME INSOLATION MATERIALIZES DURING THE DAY
MON OUTSIDE XPCD LK INDUCED CLD/PRECIP PLUME.

FIRST AND FOREMOST ISSUE LIES W/CONV POTENTIAL ALG DYNAMIC CDFNT LT
TONIGHT. WHILE THUNDER CHCS STILL APPEAR QUITE SLIM OWING TO TIMING
OF FROPA AND UNCERTAINTY WRT DEPTH OF CONV PLUME AND CHARGE
SEPARATION POTENTIAL TO INDUCE BONA-FIDE LIGHTNING...FELT IT WAS
PRUDENT TO REINSERT AN ISOLD MENTION TO COVER CLASSIC COOL SEASON
QLCS POTENTIAL AND INHERENT DAMAGING WIND POTENTIAL ESP IN LIGHT OF
CONTD PLACEMENT OF MID LVL JET AXIS OF 130KTS SQUARELY OVR KIWX CWA.
HWVR RTN LL MSTR PLUME AHD OF THIS SYS KEY TO CONV THREAT AND STILL
TOO UNCERTAIN TO WARRANT ADDING A DISCRETE SVR MENTION. PERHAPS 12Z
GUIDANCE/ADDNL ENVIRONMENTAL SAMPLING WILL NARROW A MORE LIKELY RISK
AREA BUT IN THE LEAST WILL ADD GUSTY WIND MENTION SAVE EXTREME EAST.
PRES JUMP W/FROPA WITHIN RAPIDLY INCREASING GRADIENT FLW AND
TREMENDOUS CAA WIND WRAPPING RIGHT THROUGH THE CNTR OF THE CWA
HERALDS POTENTIAL FOR A HIGH WIND WARNING W/50KT GUST POTENTIAL MON
AM ESP IF INSOLATIVE POTENTIAL WITHIN MID LVL DRY SLOT IS REALIZED.
THIS IS MORE OF A CONCERN SOUTH HALF AWAY FROM DVLPG LK CLD/PRECIP
PLUME BUT SHLD BE MENTIONED AS MORNING PACKAGE WILL NOT HAVE ANY
WIND HIGHLITES YET GIVEN COMPLEXITY OF TONIGHT PD.

INTENSE LK INDUCED TROUGHING XPCD THEN ON MON W/ADDED SYNOPTIC
BENEFIT OF MID LVL MSTR WRAP. REALLY PREFER 00Z HIGHRES ARW IN
REGARD TO DEGREE OF THERMAL TROUGHING AND PLACEMENT OF MOD LK RAIN
BAND AND WILL RAISE CONSIDERABLY. TEMPS RIFE W/BUST POTENTIAL THOUGH
WITHIN THIS AREA AND WHILE GRIDDED TEMPS IN LINE W/GUIDANCE...LOOKS
TOO WARM ESP NE COMPARED W/WRF 2M PROG AND WILL MAKE SOME
ADJUSTMENTS ESP NE.

SECONDARY SW AND ASSOCD MID LVL SPD MAX PASS MON NIGHT W/LL FLW
VEERING FURTHER. LK INSTABILITY PLUME INTENSIFIES EVEN FURTHER W/SUB
0 COLD POCKET AT 850MB OVR ERN WI AND HANDLED WELL ENOUGH IN GRIDS
TO SUGGEST NO CHGS AT THIS POINT THEN PERHAPS A SLIGHT SHIFT SWD.
12Z GUIDANCE SHLD NARROW THIS PLACEMENT FURTHER AND WILL LEAVE AS IS
FOR NOW.

&&

.LONG TERM...
TUESDAY THROUGH SATURDAY.

THE PERIOD WILL START OFF WITH BREEZY AND COLD CONDITIONS AS BULK OF
THE COLDEST AIR SETTLES OVERHEAD WITH 850 MB TEMPS IN THE +1 TO +3 C
RANGE. GUIDANCE GRABBING ON WELL TO THIS COLDER TREND AND HAVE
LOWERED HIGHS ON TUESDAY TO PRETTY CLOSE TO MAV/MET NUMBERS IN THE
MID TO UPPER 50S. IF CLOUDS ARE THICK ENOUGH MAY NOT BE MUCH IN THE
WAY OF INCREASE DURING THE DAY WHICH COULD LEAVE SOME AREAS
STRUGGLING TO GET INTO THE 50S. CURRENT POPS/WX GRIDS ARE IN GOOD
SHAPE WITH FAVORED NW AREAS SEEING SCT TO NUMEROUS SHOWERS.
INCREASED WINDS JUST A TAD ESPECIALLY EARLY AS STRONG GRADIENT HOLDS
ON THROUGH AT LEAST FIRST HALF OF THE DAY. ANY WIND HEADLINES THAT
ARE EVENTUALLY ISSUES MAY NEED TO GO INTO PORTIONS OF TUESDAY.

LAKE EFFECT WILL LIKELY QUICKLY WIND DOWN TUES NGT AS FLOW FINALLY
WEAKENS. WITH DECREASING WIND FIELDS AND DEWPTS POSSIBLY DROPPING
INTO THE UPPER 30S...AREAS AWAY FROM THE LAKE...ESPECIALLY SW COULD
SEE THREAT FOR PATCHY FROST. RIDGING WILL BEGIN WEDS ALLOWING FOR A
INITIAL SLOW INCREASE IN HIGHS ON WEDS WITH TEMPS INTO THE 60S. NEW
MEX GUIDANCE SUGGESTING THAT WARMEST OF THE AIR MAY NOT FULLY MAKE
IT IN FOR THE END OF THE WEEK IN ADVANCE OF THE NEXT STRONG COLD
FRONT. THINK CURRENT GRIDS ARE REASONABLE AT THIS POINT WITH HIGHS
INTO THE LOWER 70S ALONG WITH A CHANCE OF SHOWERS AND POSSIBLE
STORMS AHEAD OF IT BEFORE ANOTHER ROUND OF COLD AIR ARRIVES FOR THE
WEEKEND.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.

MI...NONE.

OH...NONE.

LM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR LMZ043-046.
     GALE WARNING FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
     LMZ043-046.
&&

SHORT TERM...HOLSTEN
LONG TERM...FISHER
AVIATION...HOLSTEN
Hazardous weather outlook, Sep 27, 3:51 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 AM EDT SUN SEP 27 2009

INZ004>009-MIZ078>081-OHZ001-002-004-005-280800-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON
351 AM EDT SUN SEP 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SHOWERS AND POSSIBLY A THUNDERSTORM...ARE EXPECTED TO
RAPIDLY MOVE ACROSS THE AREA TONIGHT AHEAD OF A POWERFUL COLD
FRONT. ISOLATED WIND DAMAGE IS POSSIBLE WITH THIS LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SUSTAINED WINDS OF 25 TO 30 MPH CAN BE EXPECTED WITH GUSTS TO 40
MPH POSSIBLE MONDAY THROUGH THE FIRST HALF OF TUESDAY AS DEEP LOW
PRESSURE SETTLES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-280800-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
351 AM EDT SUN SEP 27 2009 /251 AM CDT SUN SEP 27 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SHOWERS AND POSSIBLY A THUNDERSTORM...ARE EXPECTED TO
RAPIDLY MOVE ACROSS THE AREA TONIGHT AHEAD OF A POWERFUL COLD
FRONT. ISOLATED WIND DAMAGE IS POSSIBLE WITH THIS LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH GUSTS OF 45
TO POSSIBLY AS HIGH AS 50 MPH MONDAY THROUGH THE FIRST HALF OF
TUESDAY AS DEEP LOW PRESSURE SETTLES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ012>018-020-022>027-032>034-OHZ015-016-024-025-280800-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
351 AM EDT SUN SEP 27 2009 /251 AM CDT SUN SEP 27 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SHOWERS AND POSSIBLY A THUNDERSTORM...ARE EXPECTED TO
RAPIDLY MOVE ACROSS THE AREA TONIGHT AHEAD OF A POWERFUL COLD
FRONT. ISOLATED WIND DAMAGE IS POSSIBLE WITH THIS LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH GUSTS OF 45
TO POSSIBLY AS HIGH AS 50 MPH MONDAY THROUGH THE FIRST HALF OF
TUESDAY AS DEEP LOW PRESSURE SETTLES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 11:04 AM EDTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more35 hr
Sep 27, 3:17 PM EDTHigh Wind WarningIWX31 hr
Sep 27, 3:19 PM EDTLakeshore Flood WarningIWX43 hr

Nearby

Storm Warnings in Indiana, 2009Every storm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.